# SDR SWAA2021080513000

- Difficulty date: January 27, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH FLOOR CAP STRIPS CORRODED / NEW PARTS VERIFIED IAW AIPC 25-52-10-01. NEW PARTS TAGGED AND PLACED ON RACK. CAPSTRIPS TO FWD CARGO COMPARTMENT L/H FLOOR A-TAGS #WN6306 #WN3197 #A05052 #WN1104
